# SDR MALA030167

- Difficulty date: February 22, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6226190113
- Part serial: 3045
- Condition: Malfunctioned
- Location: Ahrs
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 2996, CAPT AND F/O'S HEADING OFF 10 DEGREES.  YELLOW HEADING ON EHSI ON ABOUT EVERY 2 MINUTES.  HDG SLAVE RESETS TO ABOUT 5 DEGREE DIFFERENCE.  F/O'S HDG MATCHES MAG COMPASS, CAPTS HDG DRIFTS TO ABOUT +9 DEGREES.  AIR RETURN TO DTW.  MAINTENANCE REPLACED NR 1 AHRS COMPUTER P/N 622-6190-113, SN/OFF 3045, SN/ON 279.  NR 1 AHRS OPS CHECKS GOOD IAW SF340, MM CHAP 34.
